MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable, as lens was removed and replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed and replaced in the initial surgery.Section e1: reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during cataract combined with monofocal preloaded intraocular lens (iol) implantation under topical anesthesia, scratches were found on the optical surface of the lens, which affected its use.The use was immediately stopped and lens was replaced with lens of the same model and power.The surgery was successfully completed.No further information available.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21937686
Report Number3012236936-2025-000121
Device Sequence Number18113930
Product Code HQL
UDI-Device Identifier05050474636156
UDI-Public(01)05050474636156(17)270528
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale